BibTeX record journals/jal/ChenT06

download as .bib file

@article{DBLP:journals/jal/ChenT06,
  author    = {Zhi{-}Zhong Chen and
               Tatsuie Tsukiji},
  title     = {Computing bounded-degree phylogenetic roots of disconnected graphs},
  journal   = {J. Algorithms},
  volume    = {59},
  number    = {2},
  pages     = {125--148},
  year      = {2006},
  url       = {https://doi.org/10.1016/j.jalgor.2004.12.004},
  doi       = {10.1016/j.jalgor.2004.12.004},
  timestamp = {Sun, 28 May 2017 13:24:57 +0200},
  biburl    = {https://dblp.org/rec/journals/jal/ChenT06.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics